# SDR CALA9801985

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 273N404122
- Condition: Inoperative
- Location: Lt Mlg Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A GEAR DISAGREE LIGHT ILLUMINATED AFTER GEAR RETRACTION LEAVING EWR. ALTERNATE GEAR EXTENSION WAS PERFORMED AND THREE GREEN WERE INDICATED. THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE L/H MLG DOOR LOCK RELEASE ACTUATOR AT FAULT. THE LOCK RELEASE ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-35-06. A GEAR SWING WAS PERFORMED AND OPERATION CHECKED GOOD.
